On a Class of Recursively Enumerable Sets

Mathematical Logic Quarterly 45 (4):467-470 (1999)
  Copy   BIBTEX

Abstract

We define a class of so-called ∑-sets as a natural closure of recursively enumerable sets Wn under the relation “∈” and study its properties

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,662

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Recursively Enumerable Generic Sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
On Recursive Enumerability with Finite Repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
Recursive Constructions in Topological Spaces.Iraj Kalantari & Allen Retzlaff - 1979 - Journal of Symbolic Logic 44 (4):609-625.
On the Orbits of Hyperhypersimple Sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.
An Invariance Notion in Recursion Theory.Robert E. Byerly - 1982 - Journal of Symbolic Logic 47 (1):48-66.
Definable Structures in the Lattice of Recursively Enumerable Sets.E. Herrmann - 1984 - Journal of Symbolic Logic 49 (4):1190-1197.

Analytics

Added to PP
2013-12-01

Downloads
16 (#663,022)

6 months
1 (#419,921)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Farzad Didehvar
Amir Kabir University University (Tehran Polytechnic)

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references